MAUDE Adverse Event Report: ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number HINDFOOT NAIL TARGETING GUIDE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6), it was reported by a sales representative via sems-(b)(4) that an ar-9091-01 hindfoot nail targeting guide had alignment issues and an ar-9091-02 hindfoot nail cable tensioner would not tension.This was discovered during an pantalar arthrodesis for charcot foot with usage of ttc nail procedure with no patient harm.It was reported that during the procedure, the ar-9091-02 hindfoot nail cable tensioner did not fully open the proximal calcaneal screw slot.The device was removed while the nail remained in the patient and was reset to zero tension.The cables were then re-routed through the reset cable tensioner in an attempt to open the proximal calcaneal slot; however, the slot did not fully open as the device appeared unable to maintain full tension.The ar-9091-01 hindfoot nail targeting guide did not align with the screw slot.The case was completed using instruments from the 5.0/7.0 tray, placing a 1.6 wire and drilling with a 3.2¿mm cannulated drill to create the tunnel, after which the 5.0 screw from the hindfoot set was placed.

Brand Name
HINDFOOT NAIL TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24617945
Report Number1220246-2026-01454
Device Sequence Number21366842
Product Code HSB
UDI-Device Identifier00888867335295
UDI-Public(01)00888867335295(11)201005(10)5572034A
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHINDFOOT NAIL TARGETING GUIDE
Device Catalogue NumberAR-9091-01
Device Lot Number5572034A
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown